# SDR FDEA201106272453

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33121
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED DURING INSTALATION ON SURROUND STRUCTURE AT STA 439 BETWEEN S-2L TO S-3L COMPLIED WITH EA F-5330-146550 REF FAA FORM 8110-3.  MAJOR REPAIR.
